The Bergman projection in spaces of entire functions

Tom 104 / 2012

Jocelyn Gonessa, El Hassan Youssfi Annales Polonici Mathematici 104 (2012), 161-174 MSC: Primary 47B35, 32A36, 32A37. DOI: 10.4064/ap104-2-4

Streszczenie

We establish $L^p$-estimates for the weighted Bergman projection on a nonsingular cone. We apply these results to the weighted Fock space with respect to the minimal norm in $\mathbb C^n$.

Autorzy

  • Jocelyn GonessaDépartement de Mathématiques et Informatique
    Université de Bangui
    B.P. 908 Bangui, République Centrafricaine
    e-mail
  • El Hassan YoussfiLATP, U.M.R. CNRS 6632
    CMI, Université de Provence
    39 Rue F. Joliot-Curie
    13453 Marseille Cedex 13, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek